# SDR CALA2013082090598

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,928 hours, 19,615 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Receptacle
- Condition: Damaged
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW OXYGEN SYSTEM FILL PORT DAMAGED.  REPLACED CREW O2 FILL PORT PER MM, OK FOR SERVICE.
